# SDR CALA2025102710550

- Difficulty date: October 15, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 147A612853
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR (L2) UPPER STOP FITTING HAS GOUGE.  REMOVED AND REPLACED L-2 DOOR UPPER FWD STOP FITTING IAW DWG 147A6125 REV- AND SRM 51-40-02-0G-0.
